# SDR 39LA2014010845

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N635AR
- Make and model: Dhav DHC8103
- Aircraft serial: 047
- Aircraft time: 39,376 hours, 51,049 cycles
- Engine: Pwa PW120A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320300
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GAUGE RT FUSELAGE SKIN STATION  X 280.00, STRINGER 21R.  REPAIRED DENT IN RT FUSELAGE SKIN STATION X 280.00, STRINGER 21R IAW RD 8-53-13455.
